Limit theorems for multivariate Brownian semistationary processes and feasible results

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review


In this paper we introduce the multivariate Brownian semistationary (BSS) process and study the joint asymptotic behaviour of its realised covariation using in-fill asymptotics. First, we present a central limit theorem for general multivariate Gaussian processes with stationary increments, which are not necessarily semimartingales. Then, we show weak laws of large numbers, central limit theorems, and feasible results for BSS processes. An explicit example based on the so-called gamma kernels is also provided.

Original languageEnglish
JournalAdvances in Applied Probability
Pages (from-to)667-716
Number of pages50
Publication statusPublished - 1 Sep 2019
Externally publishedYes

    Research areas

  • central limit theorem, feasible, gamma kernel, high frequency data, intermittency, law of large numbers, Multivariate Brownian semistationary process, nonsemimartingale, Wiener chaos

See relations at Aarhus University Citationformats

ID: 180405555